# SDR SIMA20150918007

- Difficulty date: September 18, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 28,857 hours, 24,285 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14534295003
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  R & R LT HORIZONTAL STABILIZER, UPPER SKIN IAW SRM 51-40-02, 55-10-01-SI, 51-20-01, 51-20-03, 51-40-06 & ETN EM-55-073R2.
